# SDR HNAA0600048

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 45,125 hours, 50,356 cycles
- Engine: Pwa PW120
- Engine time: 45,072 hours, 50,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 120270
- Condition: Worn
- Location: Nr 2
- Part time: 45,072 hours, 50,299 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARN LIGHT ILLUMINATED DURING TAKEOFF ROLL FOR APPROX 3 SECONDS.  OIL PRESSURE RETURNED TO NORMAL WHEN POWER WAS REDUCED TO FLIGHT IDLE.  REMOVED AND REPLACED NR 2 ENGINE.
